# SDR C77A2018110600001

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 27,863 hours, 16,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, EXTENSIVE CHAFE DAMAGE WAS DISCOVERED ON THE LH WING LEADING EDGE SKIN ABOVE THE PYLON. REFERENCE ETD2018-170-113242 FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2018-170-113242. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CHAFE DAMAGE LOCATED ON THE P/N 170-31038-001 LEADING EDGE SKIN FROM RIB 10 TO RIB 11 ON THE LH WING. THE DAMAGE WILL BE REPAIRED BY BLEND-OUT AND DOUBLER INSTALLATION PER ETD2018-170-113242. BECAUSE THE LH WING LE SKIN IS A PSE AND THIS REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. THIS EO IS BEING ACCOMPLISHED BY WO 2554680
